Rings of quotients of special algebraic semiprime ring extensions
Doklady Akademii Nauk, Tome 275 (1984) no. 6, pp. 1291-1294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_6_a1,
author = {O. K. Babkov},
title = {Rings of quotients of special algebraic semiprime ring extensions},
journal = {Doklady Akademii Nauk},
pages = {1291--1294},
year = {1984},
volume = {275},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_6_a1/}
}
O. K. Babkov. Rings of quotients of special algebraic semiprime ring extensions. Doklady Akademii Nauk, Tome 275 (1984) no. 6, pp. 1291-1294. http://geodesic.mathdoc.fr/item/DAN_1984_275_6_a1/